# SDR ABXA9801159

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK NOT SATISFACTORY, THE LEFT MAIN GEAR INDICATION REMAINED GREEN.  RECYCLED GEAR DOWN, ALL 3 GEAR HAD NO UNSAFE LIGHT.  RAISED GEAR, LEFT GEAR GREEN LIGHT STAYED ON, NO GEAR DOOR OPEN LIGHT.  REPLACED LEFT MAIN GEAR DOWNLOCK SWITCH, OPS CHECKED GOOD.
